# SDR 04FDEA01913

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bulkhead
- Part number: AJC77055
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB BULKHEAD BELOW NR 2 ENGINE FUEL LINE DRAIN SCUFFER, BOTH ENDS GOUGED AND CRACKED.  REMOVED AND REPLACED DRAIN SCUFFER SEAL FAB ON TRAVLER T4/440479 IAW SRM 51-31-01.  BLENDED GOUGES IAW SRM 55-00-01.  NDT CRACK CHECK, FOUND NO CRACKS, TREATED AND PRIMED IAW SRM 51-21-01.
